# SDR MASA200500176

- Difficulty date: March 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 7,322 hours, 6,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Pax Door
- Part time: 7,322 hours, 6,749 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK, GUSSET AT PAX DOOR OPENING IS CORREDED AND HAS BEEN REPLACED IAW SRM 51-40-02.
